Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 416292, 11 pages
http://dx.doi.org/10.1155/2013/416292
Research Article

Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 4 June 2013; Accepted 9 August 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Zheng-Fan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The switching signal design for exponential stability with performance of uncertain switched linear discrete-time systems with interval time-varying delay is considered. Systems with norm-bounded parameter uncertainties are considered. By taking a new Lyapunov-Krasovskii (LK) function, sufficient conditions for the existence of a class of stabilizing switching laws are derived in terms of linear matrix inequalities (LMIs) to guarantee the considered switched time-delay system to be exponentially stable. The resulting stability criteria are of fewer matrix variables and are less conservative than some existing ones. In addition, numerical examples are illustrated to show the main improvement.